Boundedness of higher order commutators of oscillatory singular integrals with rough kernels

Tom 167 / 2005

Huoxiong Wu Studia Mathematica 167 (2005), 29-43 MSC: 42B20, 42B25. DOI: 10.4064/sm167-1-3

Streszczenie

The author studies the commutators generated by a suitable function $a(x)$ on ${{{{\mathbb R}}}^n}$ and the oscillatory singular integral with rough kernel ${\mit \Omega }(x)|x|^n$ and polynomial phase, where ${\mit \Omega }$ is homogeneous of degree zero on ${{{{\mathbb R}}}^n}$, and $a(x)$ is a BMO function or a Lipschitz function. Some mapping properties of these higher order commutators on $L^p({{{{\mathbb R}}}^n})$, which are essential improvements of some well known results, are given.

Autorzy

  • Huoxiong WuSchool of Mathematical Sciences
    Xiamen University
    Xiamen 361005
    People's Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek